Alert archive / Illinois / Special Weather Statements in 2014
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Jul 6, 2014, 7:21 AM CDT for Warren County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2014, 7:21 AM CDT (12:21 UTC)
- Expired
- Jul 6, 2014, 8:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
County Warren County, IL
The radar
The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1198 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
925 WWUS83 KDVN 061221 SPSDVN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 721 AM CDT SUN JUL 6 2014 ILZ025-026-035-061315- HENDERSON-MCDONOUGH-WARREN- 721 AM CDT SUN JUL 6 2014 ...STRONG CLUSTER OF STORMS MOVING ACROSS WEST CENTRAL ILLINOIS... AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR RARITAN...OR 15 MILES NORTHWEST OF MACOMB...MOVING EAST AT 20 MPH. * THE THUNDERSTORMS WILL BE NEAR... RARITAN AND 7 MILES NORTH OF SCIOTA AROUND 725 AM CDT... 9 MILES NORTH OF GOOD HOPE AROUND 735 AM CDT... ROSEVILLE AROUND 750 AM CDT... LITTLE SWAN LAKE AROUND 800 AM CDT... 9 MILES NORTH OF PRAIRIE CITY AROUND 810 AM CDT... ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE ALL EXPECTED WITH THESE STORMS. MOVE INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. LAT...LON 4072 9092 4094 9044 4055 9044 4052 9088 TIME...MOT...LOC 1219Z 250DEG 18KT 4065 9083 $$ 12
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 6:55 AM CDT, 26 minutes earlier.
Area forecast discussion, Jul 6, 6:55 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 655 AM CDT SUN JUL 6 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 411 AM CDT SUN JUL 6 2014 TODAY...NORTHERN FRINGE OF NW/NORTH CENTRAL MCS MAY CLIP THE FAR SOUTHERN CWA EARLY IN THE PERIOD WITH SCTRD STORMS. THIS AHEAD OF SECONDARY VORT MAX ACRS NE KS AND LLVL WEST-TO-EAST BOUNDARY/TROF ALONG THE IA/MO BORDER...SOUTHWESTERLY H85 MB FLOW FEEDING INTO THE BACKSIDE OF THIS SYSTEM AS WELL. WILL HAVE TO ACCOUNT FOR THIS ACTIVITY IN THE SOUTH THROUGH AT LEAST MID MORNING AND MAY HAVE TO RAISE POPS FURTHER WITH A MORNING UPDATE. MAY HAVE ISOLATED TO WDLY SCTRD SHOWERS AND THUNDERSTORMS FESTERING IN THE REMNANTS OF THE MCS AND SFC TROF ACRS CENTRAL INTO NORTHERN IL INTO EARLY THIS AFTERNOON AND WILL KEEP LOW POPS IN THESE AREAS FOR THIS POTENTIAL. BUT THE MAIN CONVECTIVE EVENT TO IMPACT THE CWA WILL LOOK TO COME LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING AS UPSTREAM COOL FRONT CURRENTLY ACRS THE NORTHEASTERN PLAINS SAGS DOWN INTO AN INCREASINGLY WARM...HUMID AND UNSTABLE AIRMASS. WARM FEED AND INCREASING LLVL MOISTURE UP ACRS THE DVN CWA...IF THE CURRENT CLOUD COVER AN CONVECTIVE DEBRIS CAN CLEAR OFF ALLOWING FOR RECOVERY... SUPPORTS HIGHS IN THE MID TO UPPER 80S WITH SFC DPTS CLIMBING INTO THE UPPER 60S TO LOWER 70S...MAYBE A FEW DPT READINGS PUSHING THE MID 70S. HEAT INDEX READINGS IN THE MID TO UPPER 90S SOUTH OF I80 THIS AFTERNOON. EVEN TRIMMING BACK THE NAM AND GFS SOME WITH THEIR OVER AGGRESSIVE THERMODYNAMICS...WITH ENOUGH HEATING CAN SEE SFC BASED CAPES OF 3000-4000 J/KG BY LATE AFTERNOON ACRS THE CWA. WITH DEEP SHEAR PROFILES JUST AHEAD AN ALONG THE FRONT OF 35-45 KTS AND OTHER KINEMATIC INDICATIONS PUSHING INTO THIS AIRMASS...EXPECT SCTRD STRONG TO SVR STORMS TO DEVELOP AHEAD OF THE FRONT AND THEN PROPAGATE SOUTHEASTWARD ACRS THE CWA DURING THE LATE AFTERNOON AND EVENING. TIMING IS STILL UNCERTAIN...BUT BUMPING UP SREF TIMING A FEW HOURS SUGGEST SCTRD STORMS INTO THE NORTHWESTERN QUARTER OF THE CWA NORTHWEST OF CID AND DBQ MAINLY AFTER 21Z-22Z OR SO. AS FOR SVR STORM POSSIBILITY...THE AMOUNT OF POTENTIAL CAPES COMBINED WITH THE AMBIENT SHEAR SUPPORT LARGE HAIL AND DAMAGING WINDS. BUT FCST WBZ/S AND FZL LEVELS ARE HIGH FOR MUCH BIGGER HAIL THAN HALF DOLLARS. BUT A STRONGLY ROTATING UPDRAFT MAY ALLOW FOR SOMEWHAT ISOLATED LARGER HAIL. THE APPARENT LLVL SHEAR AND LCL/S OF AROUND 2K FT AGL MAY EVEN SUPPORT AN ISOLATED TORNADO WITH A MAINTAINING SUPERCELL ALONG THE FRONT. TONIGHT...WILL WALK THE SCTRD LINE OF STRONG TO SVR STORMS SOUTHEASTWARD THROUGH THE CWA FROM NORTHWEST-TO SOUTHEAST...MORE COVERAGE MAY OCCUR ALONG AND EAST OF THE MS RVR THROUGH MID EVENING/02-03Z OR SO...BUT WILL THEN HAVE TO WATCH FOR WESTWARD EXTENSION ACRS THE ENTIRE SOUTHERN CWA THROUGH 06Z. CORFIDI VECTORS PROPAGATION SPEEDS OF 35-40+ KTS MAY SPEED UP THIS TIMING WITH THE STORMS OUT OF THE CWA EARLIER THAN CURRENTLY ANTICIPATED. THE STORMS SHOULD PRODUCE LOCALIZED HEAVY RAINFALL AT RATES OF OVER AN INCH AN HOUR EASY...BUT AGAIN HOPEFULLY A FASTER PROPAGATION SPEED WILL LIMIT CERTAIN AREAS FROM GETTING DUMPED ON TOO MUCH FOR A LONGER DURATION THAT WOULD POSSIBLY PRODUCE FLASH FLOODING. POST STORM AND FRONT NORTHWEST FLOW MAY ALLOW FOR A COOL DOWN INTO THE LOW TO MID 60S IN THE FAR NORTHWESTERN CWA BY 12Z MON...BUT EXPECT MOST OF THE CWA TO HAVE LOWS IN THE MID TO UPPER 60S EVEN TAKING INTO ACCOUNT RAIN-COOLED STORM OUTFLOW. ..12.. .LONG TERM...(MONDAY THROUGH NEXT SATURDAY) ISSUED AT 411 AM CDT SUN JUL 6 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD ARE THE POTENTIAL FOR ANOTHER ROUND OF STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN MONDAY NIGHT...AND POSSIBLE IMPACTS ON SOME AREA RIVERS. ON MONDAY...EXPECT AFTERNOON HEAT INDICES IN THE 90 TO 95 DEGREE RANGE...SOUTH OF INTERSTATE 80. MORE FAVORABLE BOUNDARY LAYER MOISTURE WILL LIKELY BE DELAYED UNTIL MONDAY EVENING...COINCIDENT WITH THE ARRIVAL OF A 500 MB SPEED MAX. MCS DIAGNOSTICS POINT TO THE SOUTHERN HALF FOR THE HEAVIEST RAINFALL...POTENTIALLY AN ADDITIONAL 1 TO 1.5 INCHES...LOCALLY HIGHER. TIMING OF THE HIGHER CAPE/MOISTURE WOULD LIKELY KEEP THE INITIAL SUPERCELL THREAT TO THE WEST OF THE FORECAST AREA...THUS STRAIGHT LINE WINDS IN AN ORGANIZED COMPLEX WOULD LIKELY BE THE MAIN SEVERE CONCERN MONDAY NIGHT. VIRTUALLY ALL OF THE FORECAST AREA HAS BEEN OUTLOOKED IN THE SWODY2 SLIGHT RISK. ANY ISOLATED FLASH FLOODING WOULD LIKELY BE THE RESULT OF LOCALIZED VERY HEAVY RAINFALL RATES...AND IS NOT EXPECTED TO BE WIDESPREAD. LOOKING AHEAD...SHOWERS AND ISOLATED STORMS MAY LINGER TUESDAY MORNING...MAINLY EAST OF THE MISSISSIPPI RIVER. EXPECT SOMEWHAT COOLER TEMPS TUESDAY THROUGH THURSDAY. THE NEXT BEST CHANCE OF SHOWERS AND STORMS WILL BE LATE THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 638 AM CDT SUN JUL 6 2014 AFTER SOME SCTRD THUNDERSTORMS GET OUT OF THE VCNTY OF BRL AND POSSIBLY NEAR MLI BY MID MORNING/AND AREAS OF MVFR CLOUDS-FOG NORTH OF I80 LIFT...MUCH OF THE REST OF THE DAY TO BE CHARACTERIZED BY MAINLY VFR CONDITIONS THROUGH LATE AFTERNOON. PASSING ROUNDS OF MAINLY VFR LEVEL CLOUDS...AND SOUTHWEST WINDS OF 10-20 KTS WITH SOME HIGHER GUSTS. THEN AS A COLD FRONT PUSHES TOWARD THE AREA FROM THE NORTHWEST...SCTRD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MAKE IT INTO THE VCNTY OF CID AND DBQ AFTER 21Z THIS AFTERNOON. BOUTS OF GUSTY STRAIGHT LINE WINDS...HAIL AND HEAVY RAINFALL AS THE STORMS PASS BY THUS TURBULENT IFR CONDITIONS POSSIBLE IF A STORM MAKES IT ACRS AN AIRPORT. CURRENT INDICATIONS SUGGEST THE STORMS TO BE PROGRESSIVE ENOUGH TO BE SOUTH AND EAST OF THE TAF SITES BY 10 PM CDT THIS EVENING...EXCEPT MAYBE BRL WHICH COULD HAVE STORM SIN THE VCNTY THROUGH MIDNIGHT. THEN POST-FRONTAL WEST WINDS AND VFR LEVEL CLOUDS TO FOLLOW IN THE WAKE OF THE SCTRD STORMS LATER TONIGHT. WILL BANK ON THE POST FRONTAL WINDS STAYING UP ENOUGH TO PREVENT FOG FROM FORMING LATE TONIGHT/EARLY MONDAY MORNING. ..12.. && .HYDROLOGY... ISSUED AT 411 AM CDT SUN JUL 6 2014 PORTIONS OF THE IOWA...SKUNK...AND DES MOINES RIVER BASINS RECEIVED RAINFALL AMOUNTS AROUND AN INCH OR MORE SATURDAY...PROMPTING A TEMPORARY BUMP ON THE IOWA CITY AT IOWA CITY...AND A RENEWED RISE ON THE ENGLISH RIVER AT KALONA. FOR TODAY THROUGH MONDAY NIGHT... AVERAGE QPF ACROSS THE FORECAST AREA IS EXPECTED TO BE IN THE 0.5 TO 2 INCH RANGE...WITH THE LOWER END OF THE RANGE NORTH...AND THE HIGHER TOTALS SOUTH OF INTERSTATE 80. THESE AREAS WOULD FAVOR THE SKUNK AND DES MOINES RIVER BASINS...ALONG WITH THE MISSISSIPPI FROM KEOKUK TO GREGORY LANDING...FOR RENEWED RISES OR POTENTIALLY HIGHER CRESTS LATER THIS WEEK. THE IOWA/CEDAR/ENGLISH BASINS WILL LIKELY BE ON THE FRINGE OF THE HIGHER RAINFALL AMOUNTS...BUT AS DEMONSTRATED SATURDAY...THEY REMAIN SENSITIVE TO ADDITIONAL SIGNIFICANT RAINFALL. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHORT TERM...12 LONG TERM...RP KINNEY AVIATION...12 HYDROLOGY...RP KINNEY
Hazardous weather outlook, Jul 6, 5:05 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CDT SUN JUL 6 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED STORMS POSSIBLY PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALONG AND SOUTH OF HIGHWAY 34 THROUGH 8 AM CDT. THEN SCATTERED THUNDERSTORMS ARE LIKELY NORTHWEST OF A CEDAR RAPIDS TO DUBUQUE LINE BY LATE AFTERNOON...AND THEN WILL SPREAD DOWN ACROSS THE REST OF THE OUTLOOK AREA DURING THE EVENING. SOME SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ALTHOUGH THE ENTIRE OUTLOOK AREA IS AT RISK FOR SEVERE WEATHER...CURRENT INDICATIONS SUGGEST AREAS ALONG AND NORTH OF INTERSTATE 80 WILL HAVE A BETTER CHANCE OF EXPERIENCING SEVERE STORMS THIS EVENING. ALTHOUGH THE STRONGER STORMS WILL PRODUCE RAINFALL AT RATES OF OVER AN INCH AN HOUR...THEY ARE EXPECTED TO MOVE ALONG FAST ENOUGH TO LIMIT THE THREAT OF FLASH FLOODING. MOST AREAS THAT GET HIT BY STORMS THIS EVENING WILL RECEIVE THREE QUARTERS OF AN INCH OR LESS OF RAINFALL. MOST OF THE STORMS ARE THEN EXPECTED TO BE MOVING OUT OF THE SOUTHERN AND SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA BY 1 AM CDT MONDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE ENTIRE OUTLOOK AREA FOR THIS AFTERNOON AND TONIGHT. VERY WARM AND HUMID CONDITIONS ARE EXPECTED BY THIS AFTERNOON. AFTERNOON HEAT INDICES WILL BE IN THE 90S AND POSSIBLY NEAR 100 DEGREES SOUTH OF INTERSTATE 80. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED MONDAY NIGHT. SOME SEVERE STORMS ARE POSSIBLE...WITH DAMAGING STRAIGHT LINE WINDS THE MAIN THREAT. LOCALLY HEAVY RAIN IS POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 80. LOCALIZED FLASH FLOODING CANNOT BE RULED OUT...IN AREAS AFFECTED BY VERY HEAVY RAINFALL RATES. EXPECT HOT AND HUMID CONDITIONS MONDAY. AFTERNOON HEAT INDICES WILL BE IN THE 90 TO 95 DEGREE RANGE MONDAY ALONG AND SOUTH OF INTERSTATE 80 ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING. SPOTTER ACTIVATION MAY THEN AGAIN BE NEEDED MONDAY NIGHT ACROSS PORTIONS OF THE OUTLOOK AREA. 12/RP KINNEY
In the hours before
Special weather statement, Jul 6, 5:12 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 AM CDT SUN JUL 6 2014
IAZ098-099-ILZ034-MOZ009-010-061115-
VAN BUREN IA-LEE IA-HANCOCK IL-CLARK MO-SCOTLAND MO-
512 AM CDT SUN JUL 6 2014
...SCATTERED STRONG STORMS DEVELOPING IN FAR NORTHEAST MISSOURI...
EXPECT SCATTERED THUNDERSTORMS TO DEVELOP AND MOVE SLOWLY EAST
THROUGH THE EARLY MORNING HOURS...FROM MEMPHIS AND KAHOKA...THROUGH
KEOKUK AND FORT MADISON. THE STRONGEST STORMS MAY PRODUCE HAIL
AROUND PENNY SIZE.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
&&
LAT...LON 4024 9151 4025 9194 4030 9196 4030 9236
4060 9235 4063 9124 4020 9125 4019 9150
KINNEYSpecial weather statement, Jul 6, 6:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
611 AM CDT SUN JUL 6 2014
IAZ077-078-087>089-098-099-ILZ016-024>026-034-035-MOZ009-010-061215-
WASHINGTON IA-VAN BUREN IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-HENRY IL-MCDONOUGH IL-MERCER IL-WARREN IL-HENDERSON IL-
HANCOCK IL-CLARK MO-SCOTLAND MO-
611 AM CDT SUN JUL 6 2014
...SCATTERED STRONG STORMS CONTINUE SOUTH OF INTERSTATE 80...
EXPECT SCATTERED THUNDERSTORMS TO CONTINUE AND MOVE SLOWLY EAST
THROUGH THE EARLY MORNING HOURS...FROM MEMPHIS AND
KAHOKA...IMPACTING AREAS MAINLY SOUTH OF INTERSTATE 80. THE
STRONGEST STORMS MAY PRODUCE HAIL AROUND HALF INCH IN DIAMETER.
EXPECT OCCASIONAL HEAVY DOWNPOURS...WITH PONDING OF WATER ON ROADS
AND IN LOW-LYING AREAS. SOME LOCATIONS COULD PICK UP A QUICK ONE
QUARTER TO HALF INCH OF RAIN. STORMS ARE EXPECTED TO DIMINISH BY
LATE MORNING.
&&
LAT...LON 4019 9150 4025 9154 4025 9194 4030 9196
4030 9236 4052 9236 4060 9232 4061 9219
4078 9219 4125 9136 4126 9028 4115 9029
4114 9043 4027 9045 4028 9090 4019 9092
KINNEYSpecial weather statement, Jul 6, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 721 AM CDT SUN JUL 6 2014 ILZ025-026-035-061315- HENDERSON-MCDONOUGH-WARREN- 721 AM CDT SUN JUL 6 2014 ...STRONG CLUSTER OF STORMS MOVING ACROSS WEST CENTRAL ILLINOIS... AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR RARITAN...OR 15 MILES NORTHWEST OF MACOMB...MOVING EAST AT 20 MPH. * THE THUNDERSTORMS WILL BE NEAR... RARITAN AND 7 MILES NORTH OF SCIOTA AROUND 725 AM CDT... 9 MILES NORTH OF GOOD HOPE AROUND 735 AM CDT... ROSEVILLE AROUND 750 AM CDT... LITTLE SWAN LAKE AROUND 800 AM CDT... 9 MILES NORTH OF PRAIRIE CITY AROUND 810 AM CDT... ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE ALL EXPECTED WITH THESE STORMS. MOVE INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. LAT...LON 4072 9092 4094 9044 4055 9044 4052 9088 TIME...MOT...LOC 1219Z 250DEG 18KT 4065 9083 12
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:26 AM CDT | River Flood Warning | DVN | Johnson, Washington | 54 hr |
| Jul 6, 6:11 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Lee, Louisa, Van Buren | 64 min |
| Jul 6, 5:12 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 63 min |
Nearby
Special Weather Statements in Illinois, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.